On uniform relationships between combinatorial problems

Dorias, FG, Dzhafarov, DD, Hirst, JL et al. (2 more authors) (2016) On uniform relationships between combinatorial problems. Transactions of the American Mathematical Society, 368 (2). pp. 1321-1359. ISSN 0002-9947

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2015 American Mathematical Society. First published in Transactions of the American Mathematical Society in 368 (2), 2015, published by the American Mathematical Society. This is an author produced version of a paper , uploaded in accordance with the publisher's self-archiving policy.

Dates:
  • Published: February 2016
  • Published (online): 9 April 2015
  • Accepted: 20 March 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 24 Feb 2017 12:47
Last Modified: 28 Jan 2018 18:42
Published Version: https://doi.org/10.1090/tran/6465
Status: Published
Publisher: American Mathematical Society
Identification Number: 10.1090/tran/6465
Open Archives Initiative ID (OAI ID):

Export

Statistics